Hello I am virgin and I took Progyluton for 1 month then I had 16 days off and I started to take Progyluton after thes 16 days for a treatement of 3 months is there going to be a problem for = 1 month and then stop for 16 days? and now it been 1 month that I am taking a new pack of progyluton after these 16 days and there are some strange things happening are that I am still bleeding a little bit after the free interval of 7 days with some pain but I hve started taking Progyluton after 7 days ,,, I don t know if I did right? I am worried now
Each pack covers 21 days of treatment. A new pack of Progyluton should be started after the 7-day tablet-free interval on the same day of the week as the previous one. The tablets are to be swallowed whole with some liquid.
Answered: Fri, 13 May 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]